How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46975
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Is there a reaction when taking Klonopin and Lovastatin

Customer Question

Is there a reaction when taking Klonopin and Lovastatin together ?????
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
no, there are no known drug interactions between lovastatin and klonopin.
lovastatin is a cholesterol lowering medication and in some rare cases can cause inflammation of your liver and elevation of your liver enzyme levels. so these need to be monitored regularly.
it sounds like you are taking xanax before and now klonopin for anxiety symptoms
lovastatin can cause muscle aches and pains as a common side effect. talk to your doctor to see if your lovastatin could be part of the reason you are having aches and pains.
the two medications should not cause interaction for you
let me know if you have questions.